MathSciNet Relay Station
MathSciNet bibliographic data
MR2227678 37D10 (37C29)
Yanhui, Li; Siming, Zhu $n$-dimensional stable and unstable manifolds of hyperbolic singular point. Chaos Solitons Fractals 29 (2006), no. 5, 1155–1164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement